Faraz Mehmood,, Asif R. Khan,M. Azeem Ullah Siddique,



Convex Function,Convexifiable Function,Majorization,Karamata’s inequality,


The present article is devoted to the class of convexifiable functions and related results. In this way, we would recapture the result of authors L. Maligranda et. al. and we would obtain new majorization type results for weighted convexifiable function. This article also recaptures similar results for convex function as well as for concave function


I. Adil Khan, Majorization theorem for convexifiable functions, Math. Commun., 18 (2013), 61–65.
II. Asif R. Khan, General inequalities for generalized convex functions, (Unpublished doctoral dissertation), Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan, 2014.
III. Asif R. Khan and Faraz Mehmood, Some Remarks on Functions with Non-decreasing Increments, Journal of Mathematical Analysis, 11(1)(2020), 1–16.
IV. Asif R. Khan, Faraz Mehmood, Faisal Nawaz and Aamna Nazir, Some Remarks on Results Related to ∇−Convex Function, J. Math. Fund. Sci., to appear.
V. C. Hermite, Sur deux limites d’une inte ́grale de ́finie, Mathesis, 3 (1883), 82.
VI. Ehtisham Karim, Asif R. Khan and Syeda Sadia Zia, On Majorization Type Results, Commun. Optim. Theory, 2015, 2015:5, 1–17.
VII. Faraz Mehmood, On Functions with Nondecreasing Increments, (Unpublished doctoral dissertation), Department of Mathematics, University of Karachi, Karachi, Pakistan, 2019.
VIII. Faraz Mehmood, Asif R. Khan, M. Azeem Ullah Siddique, Concave and Concavifiable Functions and some Related Results, J. Mech. Cont. & Math. Sci., 15 (6) (2020), 268–279.
IX. Faraz Mehmood, Ghulam Mujtaba Khan, Kashif Saleem, Faisal Nawaz, Zehra Akhter Naveed and Abdul Rahman, Majorization Theorem for Concavifiable Functions, Global Journal of Pure and Applied Mathematics, 16 (4) (2020), 569–575.
X. G. H. Hardy, J. E. Littlewood, G. Po ́lya, Inequalities, 2nd Ed. Cambbridge University Press, England, (1952).
XI. Schur, U ̈ber eine Klasse Von Mittelbildungen mit Anwendungen die Determinanten Theorie Sitzungsber,Berlin.Math.Gesellschaft 22(1923),9–20.
XII. J. E. Pec ̌aric ́, F. Proschan and Y. L. Tong, Convex functions, partial orderings and statistical applications, Academic Press, New York, 187 (1992).
XIII. J. Hadamard, E ́tude sur les proprie ́te ́s des fonctions entrie ̀res et en particulier d’une fonction conside ́re ́e par Riemann, J. Math. Pures Appl., (1893), 171–216.
XIV. J. H. B. Kemperman, Review: Albert W. Marshall and Ingram Olkin, Inequalities: Theory of Majorization and its applications, and Y. L. Tong, Probability inequalities in multivariate distributions, Bull. Amer. Math. Soc. (N.S.) 5 (1981), 319-324.
XV. J. Karamata, Sur une ine ́galite ́ realitive aux fonctions convexes, Publ. Math. Univ. Belgrade, 1 (1932), 145–148.
XVI. J. L. W. V. Jensen, Om konvexe funktioner og uligheder mellem Middelvaerdier, Nyt Tidsskr. Math., 16B (1905), 49–69.
XVII. J. L. W. V. Jensen, Sur les fonctions convexes et les ine ́galite ́s entre les valeurs moyennes, Acta Math., 30 (1906), 175–193.
XVIII. J. W. Gibbs, On the equilibrium of heteroeneous substances Trans. Conn. Acad. 3(108), Gibbs J W 1878 Trans. Conn. Acad. 3(343).
XIX. L. Maligranda, J. E. Pecaric and L. E. Persson, Weighted favard and berwald inequalities, J. Math. Anal. Appl, (1995), pp.248–262.
XX. Muhammad Adnan, A. R. Khan and Faraz Mehmood, Positivity of sums and integrals for higher order ∇−convex and completely monotonic functions, arXiv:1710.07182v1, [math.CA], 13 Oct 2017.
XXI. O. Ho ̈lder, U ̈ber einen Mittelwersatz, Go ̈ttingen Nachr., (1889), 38–47.
XXII.O. Stolz, Grundzu ̈ge der differential-und integralrechnung I, Leipzig, Germany: Teubner, (1893).
XXIII. S. Zlobec, Estimating convexifiers in continuous optimization, Math. commun., 8 (2003), 129–137.
XXIV. S. Zlobec, Characterization of convexiable function, Optimization 55 (2006), 251–261.
XXV. Simon, Convex and concave function, Chapter 21, p. 505–522.
XXVI. Z. Kadelburg, D. Dukic ́, M. Lukic ́, I. Matic ́, Inequalities of Karamata, Schur and Muirhead,and some application, The Teaching of Mathematics VIII (2005), 31–45.

View Download